Convex combinations of fuzzy logical operations
The result's identifiers
Result code in IS VaVaI
<a href="https://www.isvavai.cz/riv?ss=detail&h=RIV%2F68407700%3A21230%2F15%3A00225554" target="_blank" >RIV/68407700:21230/15:00225554 - isvavai.cz</a>
Result on the web
<a href="http://dx.doi.org/10.1016/j.fss.2014.10.013" target="_blank" >http://dx.doi.org/10.1016/j.fss.2014.10.013</a>
DOI - Digital Object Identifier
<a href="http://dx.doi.org/10.1016/j.fss.2014.10.013" target="_blank" >10.1016/j.fss.2014.10.013</a>
Alternative languages
Result language
angličtina
Original language name
Convex combinations of fuzzy logical operations
Original language description
One may ask when (non-trivial) convex combinations of fuzzy logical operations result in operations of the same type. This question has been intensively studied for triangular norms and it still remains open for continuous ones. An equivalent prob- lem is obtained for triangular conorms. We show equivalence with the analogous problem for S-implications. Negative answers are obtained for strong fuzzy negations and for R-implications corresponding to continuous triangular norms. The situation for Q-implications and related problems are discussed.
Czech name
—
Czech description
—
Classification
Type
J<sub>x</sub> - Unclassified - Peer-reviewed scientific article (Jimp, Jsc and Jost)
CEP classification
BA - General mathematics
OECD FORD branch
—
Result continuities
Project
—
Continuities
S - Specificky vyzkum na vysokych skolach
Others
Publication year
2015
Confidentiality
S - Úplné a pravdivé údaje o projektu nepodléhají ochraně podle zvláštních právních předpisů
Data specific for result type
Name of the periodical
Fuzzy Sets and Systems
ISSN
0165-0114
e-ISSN
—
Volume of the periodical
264
Issue of the periodical within the volume
—
Country of publishing house
NL - THE KINGDOM OF THE NETHERLANDS
Number of pages
13
Pages from-to
51-63
UT code for WoS article
000348842500005
EID of the result in the Scopus database
2-s2.0-84921869788